RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 217–228 (Mi semr1052)  

Real, complex and functional analysis

The Kostlan–Shub–Smale random polynomials in the case of growing number of variables

V. Gichev

Sobolev Institute of Mathematics, Omsk Branch 13, Pevtsova str., Omsk, 644099, Russia

Abstract: Let $\mathcal{P}_n=\sum_{j}\mathcal{H}_{j}$ be the decomposition in $L^2(S^m)$ of the space of homogeneous polynomials of degree $n$ on $\mathbb{R}^{m+1}$ into the sum of irreducible components of the group $\mathrm{SO}(m+1)$. We consider the asymptotic behavior of the sequence $\nu_{n}(t)=\frac{\mathsf{E}(|\pi_{j}u|^{2})}{\mathsf{E}(|u|^{2})}$, where $t=\frac{j}{n}$, $\pi_{j}$ is the projection onto $\mathcal{H}_{j}$, and $\mathsf{E}$ stands for the expectation in the Kostlan-Shub–Smale model for random polynomials. Assuming $\frac{m}{n}\to a>0$ as $n\to\infty$, we prove that $\nu_{n}(t)$ is asymptotic to $\sqrt{\frac{4+a}{\pi n}} e^{-n(1+\frac{a}{4})(t-\sigma_{a})^{2}}$, where $\sigma_{a}=\frac12(\sqrt{a^{2}+4a}-a)$.

Keywords: random polynomials.

Funding Agency Grant Number
Siberian Branch of Russian Academy of Sciences 1.1.1.4, project No. 03-14-2016-0004
The work is supported by the program of fundamental researches of SBRAS No. 1.1.1.4, project No. 03-14-2016-0004.


DOI: https://doi.org/10.33048/semi.2019.16.013

Full text: PDF file (200 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.58
MSC: 43A85
Received June 23, 2017, published February 8, 2019
Language:

Citation: V. Gichev, “The Kostlan–Shub–Smale random polynomials in the case of growing number of variables”, Sib. Èlektron. Mat. Izv., 16 (2019), 217–228

Citation in format AMSBIB
\Bibitem{Gic19}
\by V.~Gichev
\paper The Kostlan--Shub--Smale random polynomials in the case of growing number of variables
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 217--228
\mathnet{http://mi.mathnet.ru/semr1052}
\crossref{https://doi.org/10.33048/semi.2019.16.013}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000462268100013}


Linking options:
  • http://mi.mathnet.ru/eng/semr1052
  • http://mi.mathnet.ru/eng/semr/v16/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:11
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019